|Dosage Form||Package Information||Links|
|TABLET, FILM COATED||1 BLISTER PACK in 1 CARTON (70253-367-08) > 24 TABLET, FILM COATED in 1 BLISTER PACK||Label Information|
in children under 12 years of age
with any other product containing diphenhydramine, even one used on skin
a breathing problem such as emphysema or chronic bronchitis
trouble urinating due to an enlarged prostate gland
drowsiness will occur
avoid alcoholic drinks
do not drive a motor vehicle or operate machinery
sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness.
Overdose warning: In case of overdose, get medical help or In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
The product packaging shown below represents a sample of that currently in use. Additional packaging may also be available.
Quality Care Since 1904
Compare to the Active Ingredient
of Simply Sleep®*
Diphenhydramine HCl 25 mg
TAMPER EVIDENT: DO NOT USE IF CARTON IS OPENED OR IF BLISTER UNIT IS TORN, BROKEN OR SHOWS ANY SIGNS OF TAMPERING
NASH FINCH COMPANY ©2004, 1996
7600 FRANCE AVE S, MPLS, MN 55435
diphenhydramine hcl tablet, film coated
|Labeler - NASH-FINCH COMPANY (006962294)|